# SDR CA030312001

- Difficulty date: February 21, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 2,289 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Broken
- Location: Hyd Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) BELT BROKE BEFORE TAKE OFF.  FOUND TO HAVE BROKEN AT THE SEAM.  PULLEY AND PUMP WERE CHANGED AT THE SAME TIME AS THE BELT.  IT WAS NOTED THIS TIME, AS IN OTHER TIMES THAT THE BELT WAS TENSIONED TO THE MAX IN ORDER TO PUT THE PULLEY BOLTS IN.
